# SDR QXEA0300128

- Difficulty date: January 27, 2003
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 3,158 hours, 2,597 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Part number: GG43620041
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDX ON FLIGHT 2446- AFTER TAKE OFF LEFT ENGINE BLEED CAUTION LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED PACK INLET PRESSURE SENSOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
